# SDR CALA2022031400639

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5089
- Condition: Corroded
- Location: Bs1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0576/CBN FLOOR BEAM T-CAP HAS CORROSION AT FASTENER HO LES BS 1640 BL225-BL-R46. TRANSCRIBED FROM HAECO GSO NR 9283413. REMOVED, FABRICATED AND INSTALLED T-CHORD PN.BAC1505-100880 7075 PO#1020405.1, AT CBN FLOOR BEAM STA 1640 BLR10-BLL39 IAW B757-20 -T6511 PO#1024748.1, 4 EACH ANGLES. -1 PN BAC1490-2832 PO#874714 0 SRM 53-00-51-2R-10 REPAIR SRM 51-40-02/APPLIED CIC IAW B757-20 .3, -2 PN.BAC1490-2793 PO#904570.1, 4 EACH STRAPS, -3 IS .071 70 0 AMM 51-24-03-377-008. HAECO GSO MECH V934680 INSP QC418 75-T6 CLAD PO#1016024.1, -4 IS .063 7075-T6 CLAD
